×

zbMATH — the first resource for mathematics

A proof and extension of Dehn’s lemma. (English) Zbl 0084.19104

Keywords:
topology
PDF BibTeX Cite
Full Text: DOI
References:
[1] M. Dehn, Über die Topologie des dreidimensionalen Raumes, Math. Ann. 69 (1910), no. 1, 137 – 168 (German). · JFM 41.0543.01
[2] C. D. Papakyriakopoulos, On Dehn’s lemma and the asphericity of knots, Ann. of Math. (2) 66 (1957), 1 – 26. · Zbl 0078.16402
[3] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Leipzig, 1934. · JFM 60.0496.05
[4] René Thom, Espaces fibrés en sphères et carrés de Steenrod, Ann. Sci. Ecole Norm. Sup. (3) 69 (1952), 109 – 182 (French). · Zbl 0049.40001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.